MathSciNet Relay Station
MathSciNet bibliographic data
MR2188682 (2007b:35249) 35Q30 (76D05 76M35 82C40)
Constantin, Peter Nonlinear Fokker-Planck Navier-Stokes systems. Commun. Math. Sci. 3 (2005), no. 4, 531–544.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement